Novel Biconical Antenna Configuration with Directive Radiation

File Size Format
73487_1.pdf 944Kb Adobe PDF View
Title Novel Biconical Antenna Configuration with Directive Radiation
Author Shahpari, Morteza; Kashani, F. Hojjat; Ameri, H.
Journal Name Journal of Electromagnetic Waves and Applications
Editor W.C. Chew
Year Published 2009
Place of publication Netherlands
Publisher VSP
Abstract In this paper a novel biconical antenna geometry has been proposed that has directive radiation pattern, higher gain and enhanced front to backratio. Wide band performance is another characteristic of this new antenna.
Peer Reviewed Yes
Published Yes
Alternative URI
Copyright Statement Copyright 2009 EMW Publishing. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Volume 23
Issue Number 2-3
Page from 239
Page to 245
ISSN 0920-5071
Date Accessioned 2011-09-30
Language en_US
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Antennas and Propagation
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice